# SDR HNAA2011021500005

- Difficulty date: January 20, 2011
- Submitted: February 16, 2011
- Operation: Air carrier
- Aircraft: N975HA
- Make and model: Dhav DHC8102
- Aircraft serial: 176
- Aircraft time: 54,255 hours, 50,037 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BPEGPL
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 RED FLOOR EMERGENCY LIGHTS ARE INOP AT ROW 1.  INSTALLED NEW BULBS, OPS CHECKED GOOD.
